Journal of Symplectic Geometry
Volume 13 (2015)
Families of nondiffeomorphic $4$-manifolds with the same Seiberg-Witten invariants
Pages: 279 – 303
In this article, we show that, at least for non-simply connected case, there exist an infinite family of nondiffeomorphic symplectic $4$-manifolds with the same Seiberg-Witten invariants. The main techniques are knot surgery and a covering method developed in Fintushel and Stern’s paper, “Nondiffeomorphic symplectic 4-manifolds with the same Seiberg-Witten invariants”.
diffeomorphism type, knot surgery 4-manifold, Seiberg-Witten invariant
2010 Mathematics Subject Classification
53D35, 57N13, 57R17